MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE
Catalog Number 08057800190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas pro c 503 analytical unit is (b)(6).The investigation reviewed the calibration data provided from 22-aug-2023 to 19-jul-2024; the results were within specifications.The investigation reviewed the qc level 2 recovery from (b)(6) 2024; the recovery was within the +/- 2 standard deviation range.The investigation ruled out a general reagent problem because the calibration and qc are acceptable, the investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable gluc3 glucose hk gen.3 result from one patient sample tested on the cobras c 503 analytical unit.The initial result was not reported outside of the laboratory.The reporter did not believe the initial result prompting the rerun of the patient sample.On (b)(6) 2024: the initial result from the analyzer's line 1 was 104 mg/dl.On (b)(6) 2024: the first repeat result from the analyzer's line 1 was 79.0 mg/dl.The second repeat result from the analyzer's line 3 was 81.3 mg/dl.The third repeat result from the analyzer's line 1 was 45.5 mg/dl with an invalidating data flag.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The investigation determined the event was consistent with a preanalytic issue at the customer site (poor sample quality).Preanalytics are within the customer's responsibility.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
GLUCOSE HEXOKINASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20007881
Report Number1823260-2024-02405
Device Sequence Number7164058
Product Code CFR
UDI-Device Identifier07613336121283
UDI-Public07613336121283
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057800190
Device Lot Number779013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/27/2024
Supplement Date Received by Manufacturer09/05/2024
09/05/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date09/25/2024
09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown